Browse Title Index


 
Issue Title
 
Vol 30, No 4 (2015) BEST PROXIMITY POINTS IN NON - ARCHIMEDEAN FUZZY METRIC SPACES Abstract   PDF
Penumarthy Parvateesam Murthy, Rashmi Kewat
 
Vol. 32, No 5 (2017) BIFURCATION OF NONTRIVIAL PERIODIC SOLUTIONS FOR LEISHMANIASIS DISEASE MODEL Abstract   PDF
Fatima Boukhalfa, Mohamed Helal, Abdelkader Lakmeche
 
Vol. 33, No 2 (2018) Bilateral and Bilinear generating functions for the Modified Generalized Sylvester polynomials Abstract   PDF
Nejla Özmen
 
Vol 31, No 3 (2016) BLOW UP OF POSITIVE INITIAL-ENERGY SOLUTIONS FOR THE EXTENSIBLE BEAM EQUATION WITH NONLINEAR DAMPING AND SOURCE TERMS Abstract   PDF
Erhan Pişkin, Nazlı Irkıl
 
Vol. 36, No 4 (2021) BOUNDARY VALUE PROBLEM FOR NONLINEAR CAPUTO-HADAMARD FRACTIONAL DIFFERENTIAL EQUATION WITH HADAMARD FRACTIONAL INTEGRAL AND ANTI-PERIODIC CONDITIONS Abstract   PDF
Abdelatif Boutiara, Maamar Benbachir, Kaddour Guerbati
 
Vol 30, No 2 (2015) Boundary value problems for nonlinear fractional differential equations Abstract   PDF
Benbachir Maamar
 
Vol 30, No 1 (2015) Boundedness for the multilinear commutator associated with the Littlewood-paley operator on two spaces Abstract   PDF
Mingjun Zhang, Yanfeng Guo, Naixiong Li
 
Vol. 34, No 3 (2019) BOUNDEDNESS FOR TOEPLITZ TYPE OPERATOR ASSOCIATED WITH SINGULAR INTEGRAL OPERATOR WITH VARIABLE CALDERÓN-ZYGMUND KERNEL Abstract   PDF
qiaozhen zhao
 
Vol 31, No 1 (2016) BOUNDING THE CEBYSEV FUNCTIONAL FOR A FUNCTION THAT IS CONVEX IN ABSOLUTE VALUE AND APPLICATIONS Abstract   PDF
Sever S. Dragomir
 
Vol. 33, No 1 (2018) BUOYANCY AND CHEMICAL REACTION EFFECTS ON MHD FREE CONVECTIVE SLIP FLOW OF NEWTONIAN AND POLAR FLUID THROUGH POROUSMEDIUM IN THE PRESENCE OF THERMAL RADIATION AND OHMIC HEATING WITH DUFOUR EFFECT Abstract   PDF
Komal Choudhary, Abhay Kumar Jha, Lakshmi Narayan Mishra, Ms. Vandana
 
Vol 31, No 1 (2016) CERTAIN CURVES IN TRANS-SASAKIAN MANIFOLDS Abstract   PDF
Avijit Sarkar, Ashis Mondal
 
Vol. 35, No 1 (2020) CERTAIN GEOMETRIC PROPERTIES OF A NORMALIZED HYPER-BESSEL FUNCTION Abstract   PDF
ibrahim Aktaş
 
Vol 29, No 4 (2014) Certain inequalities using Saigo fractional integral operator Abstract   PDF
Vaijanath L. Chinchane, Deepak B Pachpatte
 
Vol. 35, No 5 (2020) CESARO AND STATISTICAL DERIVATIVE Abstract   PDF
Fatih Nuray
 
Vol. 35, No 4 (2020) CHARACTERIZATION OF ORDERED SEMIGROUPS BASED 0N (|;qk)-QUASI-COINCIDENT WITH RELATION Abstract   PDF
Faiz Muhammad Khan, Nie Yufeng, Madad Khan, Weiwei Zhang
 
Vol. 35, No 4 (2020) CHARACTERIZATION OF SOME BIDERIVATIONS ON TRIANGULAR BANACH ALGEBRAS Abstract   PDF
Sedigheh Barootkoob
 
Vol. 37, No 1 (2022) CHARACTERIZATIONS OF NORMAL AND BINORMAL SURFACES IN G3 Abstract   PDF
Dae Won Yoon, zuhal kucukarslan yuzbasi
 
Vol. 35, No 2 (2020) Classification of Conformal Surfaces of Revolution in Hyperbolic 3-Space Abstract   PDF
Nural Yüksel, Murat Kemal Karacan
 
Vol 30, No 5 (2015) CLUSTERING METHODS FOR CLASSIFICATION OF ELECTRONIC DEVICES BY PRODUCTION BATCHES AND QUALITY CLASSES Abstract   PDF
Lev Aleksandrovich Kazakovtsev, Aljona Aleksandrovna Stupina, Victor Ivanovich Orlov, Margarita Vladimirovna Karaseva, Igor Sergeevich Masich
 
Vol 29, No 2 (2014) Coefficient estimate of BI-Bazilevic Functions of Sakaguchi type based on Srivastava-Attiya Operator Abstract   PDF
Gangadharan Murugusundaramoorthy, c selvaraj, o.s babu
 
Vol 30, No 5 (2015) COINCIDENCE POINT RESULTS FOR WEAK ψ-ϕ CONTRACTION ON PARTIALLY ORDERED METRIC SPACES WITH APPLICATION Abstract   PDF
Bhavana Deshpande, Amrish Handa
 
Vol 30, No 5 (2015) COMMON FIXED POINT THEOREMS FOR MULTI-VALUED CONTRACTIONS SATISFYING GENERALIZED CONDITION(B) ON PARTIAL METRIC SPACES Abstract   PDF
Said Beloul
 
Vol 29, No 1 (2014) Common fixed point theorems in Fuzzy Metric Spaces employing CLRS and JCLRST property Abstract   PDF
SAURABH MANRO, Calogero Vetro
 
Vol 30, No 4 (2015) COMMON FIXED POINT THEOREMS USING $(\psi_{1},\psi_{2}, \phi)$-WEAK CONTRACTION IN PARTIAL ORDERED METRIC SPACES Abstract   PDF
Penumarthy Parvateesam Murthy, Uma Devi Patel
 
Vol. 32, No 3 (2017) COMMON FIXED POINTS OF A PAIR OF SELFMAPS SATISFYING CERTAIN WEAKLY CONTRACTIVE INEQUALITY INVOLVING RATIONAL TYPE EXPRESSIONS VIA TWO AUXILIARY FUNCTIONS IN PARTIALLY ORDERED METRIC SPACES Abstract   PDF
Gutti Venkata Ravindranadh Babu, Kandala Kanaka Mahalakshmi Sarma, Padala Hari Kirshna, Vallabhapurapu Asunee Kumari, Gedala Satyanarayana, Pathina Sudheer Kumar
 
76 - 100 of 545 Items << < 1 2 3 4 5 6 7 8 9 10 > >>